BibTeX record journals/ijcga/Muller-HannemannS07

download as .bib file

@article{DBLP:journals/ijcga/Muller-HannemannS07,
  author    = {Matthias M{\"{u}}ller{-}Hannemann and
               Anna Schulze},
  title     = {Hardness and Approximation of Octilinear Steiner Trees},
  journal   = {Int. J. Comput. Geom. Appl.},
  volume    = {17},
  number    = {3},
  pages     = {231--260},
  year      = {2007},
  url       = {https://doi.org/10.1142/S021819590700232X},
  doi       = {10.1142/S021819590700232X},
  timestamp = {Thu, 04 Jun 2020 19:43:40 +0200},
  biburl    = {https://dblp.org/rec/journals/ijcga/Muller-HannemannS07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics